# SDR SWIA201334140

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 24,946 hours, 21,036 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Printer
- Condition: Malfunctioned
- Location: Acars
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ACARS PRINTER FAILED, THEN NOTICED A FAINT BURNING SMELL.  SEEMS TO BE COMING FROM THE PRINTER.  FLT#4580 INSPECTED COCKPIT FOR BURNING SMELL.  NO DEFECTS NOTED.  VERIFIED ACARS PRINTER INOPERATIVE.  INSTALLED NEW ACARS PRINTER.  PRINTER OPERATES NORMALLY.  PN 8055515-4507, SN ON PTA458-06873, SN OFF PTA45B-06776.
